Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 194329, 14 pages
http://dx.doi.org/10.1155/2010/194329
Research Article

Application of the Cole-Hopf Transformation for Finding Exact Solutions to Several Forms of the Seventh-Order KdV Equation

1Department of Mathematics, University of Caldas, Manizales Cll 65 # 26-10, A.A. 275, Colombia
2Department of Mathematics, National University of Colombia, Campus La Nubia, Manizales, Caldas, Colombia
3Department of Mathematics, National University of Colombia, Bogotá Cll 45, Cra 30, Colombia

Received 20 August 2009; Revised 5 November 2009; Accepted 28 January 2010

Academic Editor: Gradimir V. Milovanović

Copyright © 2010 Alvaro H. Salas and Cesar A. Gómez S. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alvaro H. Salas and Cesar A. Gómez S., “Application of the Cole-Hopf Transformation for Finding Exact Solutions to Several Forms of the Seventh-Order KdV Equation,” Mathematical Problems in Engineering, vol. 2010, Article ID 194329, 14 pages, 2010. https://doi.org/10.1155/2010/194329.